# SDR WVER2013F00108

- Difficulty date: May 3, 2013
- Submitted: May 4, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 25,122 hours, 19,921 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: M850495322W
- Condition: Corroded
- Location: Adg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG POWER FEEDER WIRES SILVER PLATING CAN BREAK DOWN IN AREAS OF TIGHT WIRING RADIUS'S, WHICH CAN LEAD TO CORROSION ON ALL OR A MAJORITY OF WIRE STRANDS.
